# SDR HEEA0011996

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- System (JASC): 6710 · Main Rotor Control
- Part: Servo Assy
- Part number: 412001304101
- Condition: Stuck
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 ACTUATOR STUCK HARD OVER.
